MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC271000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications: prilosec, aspirin, multivitamins, vitamin c, vitamin d, and amlodipine the gore® excluder® aaa endoprosthesis instructions for use (ifu) states: patients should be counseled as to the possibility of subsequent reinterventions including catheter-based and open surgical conversion.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2023, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.The physician also coiled a left internal iliac aneurysm.The patient tolerated the procedure.It was reported the patient presented on (b)(6) 2023, with a previously placed gore® excluder® aaa endoprostheses, that still exhibited excellent proximal and distal seal.A left common iliac artery aneurysm had further developed distal to the placement of the original endograft (pxc271000 l/s#; (b)(6)).This was not a new aneurysm; the area was already diseased and noted from previous implant procedure.The physician wanted to prophylactically cover this area to ensure no further issues in the left iliac artery due to the patient¿s advanced age.The physician coiled the left internal iliac aneurysm on (b)(6) 2023, and decided to extend the existing endograft into the left external iliac artery on (b)(6) 2023.This was accomplished using two gore® excluder® aaa endoprostheses.At the conclusion of the case, both devices were deployed accurately and without any issues and the procedure was completed.Patient tolerated the procedure well and is reported to be doing fine.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17781681
Report Number2017233-2023-04286
Device Sequence Number5838431
Product Code MIH
UDI-Device Identifier00733132618224
UDI-Public00733132618224
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Catalogue NumberPXC271000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date09/20/2023
Date Device Manufactured08/02/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight84 KG